Opuscula Mathematica
Opuscula Math. 35, no. 3 (), 333-352
Opuscula Mathematica

Ruin probability in a risk model with variable premium intensity and risky investments

Abstract. We consider a generalization of the classical risk model when the premium intensity depends on the current surplus of an insurance company. All surplus is invested in the risky asset, the price of which follows a geometric Brownian motion. We get an exponential bound for the infinite-horizon ruin probability. To this end, we allow the surplus process to explode and investigate the question concerning the probability of explosion of the surplus process between claim arrivals.
Keywords: risk process, infinite-horizon ruin probability, variable premium intensity, risky investments, exponential bound, stochastic differential equation, explosion time, existence and uniqueness theorem, supermartingale property.
Mathematics Subject Classification: 91B30, 60H10, 60G46.
Cite this article as:
Yuliya Mishura, Mykola Perestyuk, Olena Ragulina, Ruin probability in a risk model with variable premium intensity and risky investments, Opuscula Math. 35, no. 3 (2015), 333-352, http://dx.doi.org/10.7494/OpMath.2015.35.3.333
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.